Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The oriented topological and ${\text{PL}}$ cobordism rings


Authors: I. Madsen and R. J. Milgram
Journal: Bull. Amer. Math. Soc. 80 (1974), 855-860
MSC (1970): Primary 57A70, 57C20
DOI: https://doi.org/10.1090/S0002-9904-1974-13542-1
MathSciNet review: 0362317
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder, Surgery on simply connected manifolds, Springer-Verlag, New York, 1972. MR 358813
  • 2. W. Browder, A. Liulevicius and F. P. Peterson, Cobordism theories, Ann. of Math. (2) 84 (1966), 91-101. MR 33 #6638. MR 198480
  • 3. G. Brumfiel, I. Madsen and R. J. Milgram, PL characteristic classes and cobordism, Ann. of Math. (2) 97 (1973), 82-159. MR 310881
  • 4. D. Husemoller, The structure of the Hopf algebra H, Amer. J. Math. 93 (1971), 329-349. MR 44 #4074. MR 286867
  • 5. I. Madsen, Higher torsion in BSG (to appear).
  • 6. I. Madsen and R. J. Milgram, On spherical fiber bundles and their PL reductions (to appear). MR 343286
  • 7. R. J. Milgram, Surgery with coefficients, Ann. of Math. (to appear). MR 362359
  • 8. J. Morgan and D. Sullivan, The transversality characteristic class and linking cycles in surgery theory, Ann. of Math (to appear). MR 350748
  • 9. D. Sullivan, Geometric topology. Part I, Mimeographed notes, M.I.T., Cambridge, Mass., 1972. MR 494074

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A70, 57C20

Retrieve articles in all journals with MSC (1970): 57A70, 57C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13542-1

American Mathematical Society